zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A numerical simulation and explicit solutions of KdV-Burgers’ and Lax’s seventh-order KdV equations. (English) Zbl 1099.35521
Summary: By means of a variational iteration method the solution of the Korteweg-de Vries-Burgers and a Lax’s seventh-order KdV equations are exactly obtained and in compared with that found by means of the Adomian decomposition method. The comparison demonstrates that the two obtained solutions are in excellent agreement. The numerical results show that this method can be readily implemented.

MSC:
35Q53KdV-like (Korteweg-de Vries) equations
35C05Solutions of PDE in closed form
WorldCat.org
Full Text: DOI
References:
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering. (1991) · Zbl 0762.35001
[2] Wadati, M.; Sanuki, H.; Konno, K.: Relationships among inverse method, Bäcklund transformation and an infinite number of conservation laws. Prog theor phys 53, 419-436 (1975) · Zbl 1079.35506
[3] Gardner, C. S.; Green, J. M.; Kruskal, M. D.; Miura, R. M.: Method for solving the Korteweg-de Vries equation. Phys rev lett 19, 1095-1097 (1967) · Zbl 1061.35520
[4] Hirota, R.: Exact solution of the Korteweg-de Vries equation for multiple collisions of solitons. Phys rev lett 27, 1192-1194 (1971) · Zbl 1168.35423
[5] Coely, A.: Bäcklund and Darboux transformations. (2001)
[6] Malfeit, W.: Solitary wave solutions of nonlinear wave equations. Am J phys 60, 650-654 (1992) · Zbl 1219.35246
[7] Yan, C. T.: A simple transformation for nonlinear waves. Phys lett A 224, 77-84 (1996) · Zbl 1037.35504
[8] Wang, M. L.: Exact solutions for a compound KdV-Burgers equation. Phys lett A 213, 279-287 (1996) · Zbl 0972.35526
[9] Fan, E.: Soliton solutions for a generalized Hirota-satsuma coupled KdV equation and a coupled mkdv equation. Phys lett A 282, 18-22 (2001) · Zbl 0984.37092
[10] Wu, Y. T.; Geng, X. G.; Hu, X. B.; Zhu, S. M.: A generalized Hirota-satsuma coupled Korteweg-de Vries equation and miura transformations. Phys lett A 255, 259-264 (1999) · Zbl 0935.37029
[11] Hirota, R.; Satsuma, J.: Soliton solutions of a coupled Korteweg-de Vries equation. Phys lett A 85, 407-408 (1981)
[12] Satsuma, J.; Hirota, R.: A coupled KdV equation is one case of the four-reduction of the KP hierarchy. J phys soc jpn 51, 3390-3397 (1982)
[13] Fan, E. G.; Zhang, H. Q.: A note on the homogeneous balance method. Phys lett A 246, 403-406 (1998) · Zbl 1125.35308
[14] Burger, J. M.: A mathematical model illustrating the theory of turbulence. Adv appl mech 1, 171-199 (1948)
[15] Cole, J. D.: On a quasilinear parabolic equations occurring in aerodynamics. Q appl math 9, 225-236 (1951) · Zbl 0043.09902
[16] Fletcher, J. D.: Generating exact solutions of the two-dimensional Burgers equations. Int J numer meth fluids 3, 213-216 (1983) · Zbl 0563.76082
[17] Jain, P. C.; Holla, D. N.: Numerical solution of coupled Burgers ${\Delta}$ equations. Int J numer meth eng 12, 213-222 (1978) · Zbl 0388.76049
[18] Wubs, F. W.; De Goede, E. D.: An explicit-implicit method for a class of time-dependent partial differential equations. Appl numer math 9, 157-181 (1992) · Zbl 0749.65068
[19] Bahadir, A. R.: A fully implicit finite-difference scheme for two-dimensional Burgers equations. Appl math comput 137, 131-137 (2003)
[20] A.A. Soliman, New numerical technique for Burger’s equation based on similarity reductions. In: International conference on computational fluid dynamics, Beijing, China, October 17-20, 2000. p. 559-66.
[21] Zaki, S. I.: A quintic B-spline finite elements scheme for the KdVB equation. Comput meth appl mech eng 188, 121-134 (2000) · Zbl 0957.65088
[22] Soliman, A. A.: Collocation solution of the Korteweg-de Vries equation using septic splines. Int J comput math 81, 325-331 (2004) · Zbl 1058.65113
[23] Kaya, D.: An application of the decomposition method for the KdVB equation. Appl math comput 152, 279-288 (2004) · Zbl 1053.65087
[24] Parkes, E. J.; Duffy, P. R.: An automated tanh-function method for finding solitary wave solutions to non-linear evolution equations. Comput phys commun 98, 288-300 (1996) · Zbl 0948.76595
[25] El-Sayed, S. M.; Kaya, D.: An application of the ADM to seven-order Sawada-kotara equations. Appl math comput 157, 93-101 (2004) · Zbl 1061.65100
[26] He, J. H.: Approximate analytical solution for seepage flow with fractional derivatives in porous media. Comput meth appl mech eng 167, 57-68 (1998) · Zbl 0942.76077
[27] He, J. H.: Approximate solution of nonlinear differential equations with convolution product nonlinearities. Comput meth appl mech eng 167, 69-73 (1998) · Zbl 0932.65143
[28] He, J. H.: Variational iteration method--a kind of non-linear analytical technique: some examples. Int J non-linear mech 34, 699-708 (1999) · Zbl 05137891
[29] Marinca, V.: An approximate solution for one-dimensional weakly nonlinear oscillations. Int J non-linear sci numer simul 3, 107-110 (2002) · Zbl 1079.34028
[30] Abdou, M. A.; Soliman, A. A.: Variational iteration method for solving burger’s and coupled burger’s equations. J comput appl math 181, No. 2, 245-251 (2005) · Zbl 1072.65127
[31] Draganescu, Gh.E.; Capalnasan, V.: Nonlinear relaxation phenomena in polycrystalline solids. Int J non-linear sci numer simul 4, 219-226 (2004)
[32] Wazwaz, A. M.: A reliable algorithm for obtaining positive solutions for nonlinear boundary value problems. Comput math appl 4, 1237-1244 (2001) · Zbl 0983.65090
[33] Su, C. H.; Gardner, C. S.: Derivation of the Korteweg de-Vries and Burgers equation. J math phys 10, 536-539 (1969) · Zbl 0283.35020